English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalized entanglement monogamy and polygamy relations for N-qubit systems

MPS-Authors

Jin,  Zhi-Xiang
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Fei,  Shao-Ming
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Li-Jost,  Xianqing
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Jin, Z.-X., Fei, S.-M., & Li-Jost, X. (2019). Generalized entanglement monogamy and polygamy relations for N-qubit systems. International journal of theoretical physics, 58(5), 1576-1589. doi:10.1007/s10773-019-04053-3.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A62B-F
Abstract
There is no abstract available